RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 9, Issue 2  


Solvability of one nonlinear boundary-value problem for a system of differential equations of the theory of shallow Timoshenko-type shells
Marat G. Ahmadiev, Samat N. Timergaliev, Liliya S. Kharasova
131
Bidiagonal ranks of completely (0-)simple semigroups
Ilia V. Barkov
144
Unification and inference rules in the multi-modal logic of knowledge and linear time LTK
Stepan I. Bashmakov
149
A numerical model of the seasonal thawing of permafrost in the swamp-lake landscapes
Viktor M. Belolipetskii, Svetlana N. Genova
158
On solvability of systems of symbolic polynomial equations
Oleg I. Egorushkin, Irina V. Kolbasina, Konstantin V. Safonov
166
Probability distribution functions of the sum of squares of random variables in the non-zero mathematical expectations
Yuri L. Fateev, Vladimir V. Shaidurov, Evgeny N. Garin, Dmitry D. Dmitriev, Valeriy N. Tyapkin
173
An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation
Ekaterina N. Kriger, Igor V. Frolenkov
180
Method for obtaining combinatorial identities with polynomial coefficients by means of integral representations
Viacheslav P. Krivokolesko
192
On strongly algebraically closed lattices
Ali Molkhasi
202
Application of explicit methods with extended stability regions for solving stiff problems
Eugeny A. Novikov, Mikhail V. Rybkov
209
Minimal algebras of unary multioperations
Nikolay A. Peryazev, Yulia V. Peryazeva, Ivan K. Sharankhaev
220
On the properties of solutions of multidimensional nonlinear filtration problem with variable density and nonlocal boundary condition in the case of fast diffusion
Zafar R. Rakhmonov
225
Topic categorization based on collectives of term weighting methods for natural language call routing
Roman B. Sergienko, Muhammad Shan, Wolfgang Minker, Eugene S. Semenkin
235
Multiple optima identification using multi-strategy multimodal genetic algorithm
Evgenii A. Sopov
246
The synthesis of spatial filtering algorithm with a constant level of useful signal
Valeriy N. Tyapkin, Dmitry D. Dmitriev, Yuri L. Fateev, Nikolay S. Kremez
258
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019